American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Nassif Ghoussoub and Amir Moradifam. Functional Inequalities: New Perspectives and New Applications. Math. Surveys Monogr. 187 (2013) MR 3052352.
Book volume table of contents   

[2] Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler. Gaussian subordination for the Beurling-Selberg extremal problem. Trans. Amer. Math. Soc. 365 (2013) 3493-3534.
Abstract, references, and article information   
View Article: PDF

[3] Géza Kós, Hojoo Lee and Peter Vandendriessche. Simultaneous extensions of Turkevich’s inequality and the weighted AM-GM inequality. Proc. Amer. Math. Soc. 140 (2012) 971-975. MR 2869081.
Abstract, references, and article information   
View Article: PDF

[4] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information   
View Article: PDF

[5] Lesław Skrzypek. On the $L_p$ norm of the Rademacher projection and related inequalities. Proc. Amer. Math. Soc. 137 (2009) 2661-2669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Lubinsky. Small values of polynomials and potentials with $L_p$ normalization. Proc. Amer. Math. Soc. 127 (1999) 529-536. MR 1468199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Marshall Ash and Michael Ganzburg. An extremal problem for trigonometric polynomials. Proc. Amer. Math. Soc. 127 (1999) 211-216. MR 1458861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George A. Anastassiou. Ostrowski type inequalities . Proc. Amer. Math. Soc. 123 (1995) 3775-3781. MR 1283537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. W. Wasilkowski. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure . Bull. Amer. Math. Soc. 28 (1993) 308-314. MR 1184000.
Abstract, references, and article information   
View Article: PDF

[12] W. Chen and Z. Ditzian. Mixed and directional derivatives . Proc. Amer. Math. Soc. 108 (1990) 177-185. MR 994773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. M. Holland, W. A. Light and L. J. Sulley. On proximinality in $L\sb{1}(T\times S)$ . Proc. Amer. Math. Soc. 86 (1982) 279-282. MR 667289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1